# SDR UIEA2024060700500

- Difficulty date: June 7, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 85,547 hours, 24,738 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Control Panel
- Part number: 285T002119
- Part serial: 000236
- Condition: Faulted
- Location: Vor
- Stage of operation: NR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: H

## Discrepancy

FO SIDA UNABLE TO TURN VOR EMERGENCYIN MANUAL MODE( REMOVED AND REPLACED VOR CONTROL PANEL IAW AMM 34-51-02. NO DEFECTS NOTED AT THIS TIME. VERIFIED PART EFFECTIVITY IAW IPC 31-11-11-17 )
